| Model Number |
EVPROPLUS-29US |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
04/27/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 5 years and 7 months following the implant of a transcatheter aortic valve, the valve failed due to severe paravalvular leak (pvl) and moderate central aortic regurgitation.The patient was hospitalized as a result, and ultimately died the following day.Per the physician, the cause of death was respiratory failure secondary to the aortic insufficiency.